# SDR SWAA2021011240921

- Difficulty date: January 8, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 22,965 hours, 10,205 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS AFT, INBOARD SEAT TRACK FAILS GAUGE CHECK.  REMOVED AND REPLACED CAPTAINS AFT INBOARD SEAT TRACK, REF AMM 25-11-11.
